Hello, my name is Justin and I was curious about the effects of taking adderall (adderrall) had on motor neuron and glutamate function. I am currently in medical school and have been taking adderall (adderrall) for some time now and notice that when I am taking in caffeine along with adderall (adderrall) I experience muscle fasciculations within my arms, legs, and fingers. Previously to my arrival at school, I was checked out by a neurologist who performed a NVC/EMG and said everything was fine. I was wondering if you have done any research on amphetamines and their effect on neurotransmitter activity or have any advice on whether to continue taking the medication. The medication is very beneficial, but I am worried about long term damage and was wondering if adderall (adderrall) causes or can cause glutamate toxicity within the motor cells. I know muscle twitching is usually benign, but I am concerned about the effects adderall (adderrall) has on motor neuron activity possible MND. I know this is kind of an off the wall question, but I would really appreciate any input you or your colleagues have on this issue and if I should continue taking adderall (adderrall)? Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.